# SDR CA080204004

- Difficulty date: January 31, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,333 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 8290018013
- Condition: Unserviceable
- Location: Rt Mlg Door
- Part time: 21,658 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MAIN GEAR DOOR CAUTION LIGHT AFTER T/O. GEAR CYCLED WITH NO CHANGE, FLIGHT RETURNED TO  BASE.  MAINT SUSPECTS THE FWD DOOR ACTUATOR TO BE AT FAULT. THE ACTUATOR WAS REPLACED AND FUNCTION CHECKS WERE C/O SERVICEABLE. THE ACTUATOR WAS REPAIRED 166 HOURS AGO, I HAVE REQUESTED A TEARDOWN REPORT AND WILL UPDATE FURTHER WHEN THE INFORMATION IS AVAILABLE. CURRENT A/C HOURS: 43033:33 CYCLES: 47150 (TC NR 20080204004)
